| Model Number |
DTMA1D1 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient had an endoscopic procedure and approximately two weeks later, another procedure.The transmissions were reviewed and electromagnetic interference (emi) was noted on the cardiac resynchronization therapy defibrillator (crt-d) at the times of the procedures.The device appeared to be undersensing and oversensing on the right ventricular (rv) lead and oversensing on the right atrial (ra) lead because of the emi.On the day of the second procedure, a lead integrity alert (lia) was triggered for high rate non-sustained episodes and short ventricular to ventricular intervals due to the emi.The device remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.